# SDR DALA2023041302900

- Difficulty date: April 11, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 55,506 hours, 29,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3139, EMERGENCY LIGHTS TURNING ON/OFF UNCOMMANDED DURING FLIGHT AND TAXI IN. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT ADJ/TEST PER A319 AMM 33-51 NO CURRENT FAULTS NOTED NO 30 DAY HISTORY OK FOR SVC. (LP 4765988)
